Day Nurse Capsules - 20 Capsules
Day Nurse Capsules - 20 Capsules are non-drowsy capsules for the relief of tickly coughs, shivers, aches and pains, blocked or runny noses, sore throats, and headaches.
These cold & flu capsules are specially formulated for daytime use, so you can get back on with your life.
Day Nurse Capsules - 20 Capsules should not be taken with alcohol.
If symptoms persist, consult your doctor.
Read instructions carefully before use.
Take during the day. Do not exceed stated dose.
Adults and children over 12 years old: 2 capsules, to be taken with a drink every 4 hours, up to a maximum of 4 doses in 24 hours, if needed. Do not take more than 3 doses in any 24 hours if you also intend to take a night-time paracetamol containing product at bedtime.
Do not give to children under 6.
Consult your doctor before taking this medicine if you are under the care of your doctor or receiving prescribed medicine.
DO NOT TAKE if you are pregnant or breastfeeding, or if you have high blood pressure, hyperexcitability, heart, respiratory or kidney problems.
DO NOT TAKE with any other flu, cold or decongestant products, or any other product containing paracetamol.
|ingredients||Each capsule contains Paracetamol 500mg, Pseudoephedrine Hydrochloride 30mg and Pholcodine 5mg.
Also includes (E129).
See leaflet for further details.
Contains paracetamol. Do not take with any other product containing paracetamol. If you do take too much, see a doctor immediately - even if you feel well.
Keep out of reach and sight of children.
|Is Prescription Drug||No|